# SDR COEA2018110717803

- Difficulty date: October 9, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 170B632
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 600042 HEAVY CHECK COE/MINOR REPAIR: R/H OVERWING REFUEL PANEL ATTACH FLANGE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED FLANGE MOUNT WITH OEM PART.
